The Lupus Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
1,485 Posts
Discussion Starter · #1 ·
For five years now I've followed my doctor's orders and medication regimen carefully. Then we switched insurance (employer choice) and I had to change my mail in prescription program. I goofed it up and then couldn't go get the meds locally right then and then it got weird and now it's been almost 6 weeks since I've had a full dose of Plaquenil. And I've been completely out of Immuran during that time. I kept trying to get it figured out, and now I'll have my meds on Monday. But I think being off my meds that long has begun to have an effect. Is that possible? I thought it would take six months or more to lose the benefits of Plaquenil. I'm back to the kind of fatigue I had in the beginning. Getting a drink of water wears me out. I sleep all day. And most of the night. Matter of fact I'm off to sleep now.

Let me be a caution to you all: take your meds and if they get all mixed up and it's a mess, just throw yourself on the mercy of the pharmacy until it's straightened out.

Sunny
 

·
Registered
Joined
·
995 Posts
Giant Hugs Sunny, I Hope it all gets back on track for you soon

if I miss one day of meds I get all mixed up. two years ago the doctor tried lowering my plaq from 400 to 200 , within three days I was calling him to change it back. perhaps for some people it would take longer to notice. but I think our systems are very sensitive to meds changes

take care my friend
goats
 

·
Registered
Joined
·
69 Posts
I have just done the same thing. I ran out of my mycophenolate & now I'm all out of sorts. Feel likt sh-t actually. Stupid me. I hope you get back on track quickly.
 

·
Registered
Joined
·
51 Posts
Meds

Hi Sunny! Hope your better soon.

I finally had to break down and get 2 pill boxes. I used to "assume" these were just for old people but after taking too much blood pressure medicine (couldn't remember what I had taken earlier in the day) I had to give in. :lol:

I've also heard that some have had reactions right away after stopping meds. I guess each of us is different.

Take care.
Michelle
 

·
Registered
Joined
·
642 Posts
Hi
I recently stopped Plaquenil.
It took six weeks before the joint pain started up and at two months the fatigue came back with a vengence.
Asked to go back on it.......phew.
 
1 - 5 of 5 Posts
Top